MAUDE Adverse Event Report: PENUMBRA, INC. NEURON 6F 070 DELIVERY CATHETER; DQY

PENUMBRA, INC. NEURON 6F 070 DELIVERY CATHETER; DQY
Catalog Number PND6F070956M
Medical Device Problem Codes Device Damaged Prior to Use (2284); Out-Of-Box Failure (2311); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/06/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.The hospital disposed of the device.
 
Event or Problem Description
During preparation for a medical procedure, the hospital staff noticed that a stainless wire was coming out of the tip of a neuron 6f 070 delivery catheter (neuron 070).The damaged neuron 070 was found prior to use and was not used for the procedure.The procedure was completed using a new neuron 070.

Brand Name
NEURON 6F 070 DELIVERY CATHETER
Common Device Name
DQY
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
MDR Report Key5399343
Report Number3005168196-2016-00120
Device Sequence Number13594523
Product Code DQY
UDI-Device Identifier00814548010076
UDI-Public00814548010076
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K082290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Report Date (Section B) 01/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Catalogue NumberPND6F070956M
Device Lot NumberF62854
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1